I can tell you that the Dr's have no clue about Botox headaches! I had headaches everyday the last few times I had Botox! I am finally cured after the last round weared off so it was aprx 8-10 months with tension headaches...
CollenB, Can I give you some advise?
Please don't make the same mistake as me. I was getting Botox for YEARS!! No-one I knew at that place or any other place I went for it reported problems. In my stupidity after the severe headaches...
MNK, you question US about knowing the side effects of Botox when all the Dr's are pushing it and you see (in us) the REAL effects of long term Botox (some not so long) and you STILL take the side of Botulism injections above the many...
I pray that after years of Botox injections of botulism you have the same belief. It is not proven to NOT cause problems in the future!!
I am going on 9 months with headaches!!
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.